# SDR IPXA2021012664942

- Difficulty date: January 18, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BS3270528
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL 131AH HAS AREAS WITH DAMAGED COMPOSITES REO A300-5320-42722.
